# SDR WRLADRC089

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: MG94145
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK 'C' ZONE, FLOORBOARD PANELS FOUND WITH CORROSION, DELAMINATION AROUND THE FASTENER HOLES.  PANELS NR 283JF, 283HF, 283GF, 293QF, 293RF, 293SF, 293TF, 293LF, 293BF, 293KF, 293AF, 293PF, 293CF, 293JF, 293HF, 293MF AND 291MF.  FLOOR PANELS FABRICATED PER DWG ADA 3212, AGA 8008, AGA 8010, AGA 7072 AND AGA 7075.  (M)
